Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

An integral equation occuring in plasma oscillations


Author: R. S. B. Ong
Journal: Quart. Appl. Math. 21 (1963), 162-166
DOI: https://doi.org/10.1090/qam/154675
MathSciNet review: 154675
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. Landau, Journal of Physics 10, 25 (1946)
  • [2] R. E. A. C. Paley and N. Wiener, Fourier Transforms in the Complex Domain, AMS Colloquim Publications, vol. 19 (1934)


Additional Information

DOI: https://doi.org/10.1090/qam/154675
Article copyright: © Copyright 1963 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website